Communications in Mathematical Analysis

Lower Bound for Sharp Constants of Brézis-Gallouët-Wainger Type Inequalities in Higher-Order Critical Sobolev Spaces on Bounded Domains

Kei Morii and Yoshihiro Sawano

Full-text: Open access

Abstract

As an application of our previous paper, we give a sufficient condition that Brézis-Gallouët-Wainger type inequalities in higher order critical Sobolev spaces fails.

Article information

Source
Commun. Math. Anal., Volume 12, Number 1 (2012), 1-16.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.cma/1313164482

Mathematical Reviews number (MathSciNet)
MR2846200

Zentralblatt MATH identifier
1247.46028

Subjects
Primary: 46E35

Keywords
radial homogeneous function radial logarithmic function norm of derivatives in higher dimensions exact value

Citation

Morii, Kei; Sawano, Yoshihiro. Lower Bound for Sharp Constants of Brézis-Gallouët-Wainger Type Inequalities in Higher-Order Critical Sobolev Spaces on Bounded Domains. Commun. Math. Anal. 12 (2012), no. 1, 1--16. https://projecteuclid.org/euclid.cma/1313164482


Export citation

References

  • H. Brézis and T. Gallouët, Nonlinear Schrödinger evolution equations, Nonlinear Anal. 4 (1980), no. 4, 677–681.
  • H. Brézis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations 5 (1980), no. 7, 773–779.
  • S. Ibrahim, M. Majdoub and N. Masmoudi, Double logarithmic inequality with a sharp constant, Proc. Amer. Math. Soc. 135 (2007), no. 1, 87–97.
  • K. Morii, T. Sato and Y. Sawano, Certain equalities concerning derivatives of radial homogeneous functions and a logarithmic function, Comm. Math. Anal. 9 (2010), no. 2, 51–66.
  • K. Morii, T. Sato, Y. Sawano and H. Wadade, Sharp constants of Brézis-Gallouët-Wainger type inequalities with a double logarithmic term on bounded domains in Besov and Triebel-Lizorkin spaces, Boundary Value Problems, vol. 2010, Article ID 584521, 38 pages, 2010. doi:10.1155/2010/584521.
  • K. Morii, T. Sato and H. Wadade, Brézis-Gallouët-Wainger type inequality with a double logarithmic term in the Hölder space: its sharp constants and extremal functions, Nonlinear Anal. 73 (2010), no. 6, 1747–1766.
  • K. Morii, T. Sato and H. Wadade, Brézis-Gallouet-Wainger inequality with a double logarithmic term on a bounded domain and its sharp constants, to appear in Math. Inequal. Appl.
  • Y. Sawano, Brézis-Gallouet-Wainger type inequality for Besov-Morrey spaces, Studia Math. 196 (2010), no. 1, 91–101.
  • H. Triebel, Theory of function spaces. I. Monographs in Mathematics, 78. Birkhäuser Verlag, Basel, 1983.
  • H. Triebel, Theory of function spaces II, Monographs in Mathematics, 84. Birkhauser Verlag, Basel, 1992.
  • H. Triebel, Theory of function spaces. III. Monographs in Mathematics, 100. Birkhauser Verlag, Basel, 2006.